# SDR DALA2015091605688

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 68 AT AFT GALLEY AREA FROM STR 22L TO STR 23L.  L=0.600", W=0.350", D=0.002, SSI 534136.  REPLACED CORNER FITTING FRAME 68 AT AFT GALLEY AREA FROM STR 22L TO STR 23L IAW SRM 51-72-11 AND DWG D53480020.
